Some help/advice needed with ablation

Hi, so I had my uterine ablation on Thursday. Was given morphine, tramadol, tetracycline?, paracetamol and neurofen. Have only had the paracetamol today but still feeling super whoozy, dizzy, sick, in pain etc... Is this normal? I was discharged by staff nurse with no aftercare advice... Probably because I argued with the on call dr that I didn't want progesterone for treatment of my endo but would rather removal.... Bowels haven't kicked in and I've got some mild discomfort in my chest.... presumably this is all normal?

4 Replies

  • Did you take any meds for your bowels? I took movicol, you can buy this at pharmacy. It just helps make it softer. Taking lots of medication can upset your tummy and lack of movement.

    Pain in chest and shoulders are normal, the air needs to go somewhere and can give you feeling of muscleache.

    Are you able to move around? Feeling sick is normal, this should dissapear soon.

  • Thanks for your reply, haven't been given anything for bowels. Will get something then... Was up at 4am trying so must be that. Still whoozy! Didn't expect it I guess!

  • Tramadol is an opiate and opiates usually leave a degree of constipation. I find that pineapple juice (lots of) helps with constipation, it might be better to try that before medication.

    Tramadol also has withdrawal affects, I've only had half the adult dose on two separate occasions and the withdrawal the next day was that bad that once I realised what was doing it, I decided I'd never have it again. It was like having hangover from hell and the worst flu both at the same time.

  • Yep feels like flu.... And Still away with the fairies!

You may also like...